# SDR FDEA200907282793

- Difficulty date: July 28, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 50,821 hours, 16,028 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6029501
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING EXT STRUCTURE FOUND CRACKED ON LWR EXT SKIN L/E SLAT NR 4.  REPAIRED AREA IAW SRM 57-00-01 FIG 4 SHT 2 & SRM 57-10-00 FIG 43 VOL I.
